# SDR UIEA2020051901069

- Difficulty date: May 18, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,324 hours, 11,202 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH LH & RH CTR TANK FUEL PUMPS INOP( PLACED ON MDDR 128515 PER MEL 28-22-02-01, CAT 'C'. )
